Pacific Journal of Mathematics

A modular topological lattice.

Don E. Edmondson

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 271-277.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982966

Mathematical Reviews number (MathSciNet)
MR0242734

Zentralblatt MATH identifier
0198.33502

Subjects
Primary: 06.40

Citation

Edmondson, Don E. A modular topological lattice. Pacific J. Math. 29 (1969), no. 2, 271--277. https://projecteuclid.org/euclid.pjm/1102982966


Export citation

References

  • [1] Lee W. Anderson, On breadth and codimension of a topological lattice, Pacific J. Math. 9 (1959), 327-333.
  • [2] Garrett Birkhof, Lattice theory, Amer. Math. Soc. Colloquium Publications 25, New York, 1948.
  • [3] Eldon Dyer and Allen Shields, Connectivity of topological lattices, Pacific J. Math. 9 (1959), 443-448.